# SDR SIMA20211014001

- Difficulty date: October 14, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 16,624 hours, 10,624 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE LT INBD BRAKE.  PAX DEPLANED VIA JB NO INJURIES REPORTED.   R & R NR 1 BRAKE ASSY IAW E175 W/C 32-49-11-000-801-A.
